# SDR USAA2013112000001

- Difficulty date: November 12, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Part number: D57551038200
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CORROSION ON PIN OF RT AILERON OTBD ACTUATOR AT WS 12870, RIB 24.  REPLACED RT AILERON OTBD ACTUATOR PIN IAW A320 AMM 27-14-41-400-001.
